An L2-theory for a class of SPDEs driven by Lévy processes

Zhen Qing Chen, Kyeong Hun Kim

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we present an L2-theory for a class of stochastic partial differential equations driven by Lévy processes. The coefficients of the equations are random functions depending on time and space variables, and no smoothness assumption of the coefficients is assumed.

Original languageEnglish
Pages (from-to)2233-2246
Number of pages14
JournalScience China Mathematics
Volume55
Issue number11
DOIs
Publication statusPublished - 2012 Nov

Keywords

  • Lévy processes
  • stochastic parabolic partial differential equations

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'An L<sub>2</sub>-theory for a class of SPDEs driven by Lévy processes'. Together they form a unique fingerprint.

Cite this